# SDR CALA2018091901965

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 16,395 hours, 5,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 21A LOWER SIGN IS BROKEN. SECURED LENS ASSY.
